# SDR ASAA2018102326572

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 42,560 hours, 12,799 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: 3400599210
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG ABRADABLE SHROUD HAS GROOVES COMPLETELY AROUND THE SHROUD. MAX WIDTH WAS 2.9 IN. OUT OF LIMITS PER AMM 72-24-02 F.(1)(E). GROUNDED - YES. INSTALLED NEW COMPOUND TO THE ABRADABLE SHROUD IAW AMM 72-24-02-200-802. 2.A.-F.(1)-(10). COMPLETED NR 1 ENG ABRADABLE SHROUD REPAIR REF AMM 72-24-02-200-802. FAN BLADES REMOVED, LUBED & REINSTALLED.
